Alert archive / Alabama / Flash Flood Warnings in 2024

Flash Flood Warning 1, NWS Birmingham, AL

January 9, 20245 counties in Alabama

NWS Birmingham, AL issued this flash flood warning at Jan 9, 2024, 4:35 AM CST for 5 counties in Alabama. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 9, 2024, 4:35 AM CST (10:35 UTC)
Expired
Jan 9, 2024, 7:45 AM CST
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Autauga County, AL, Dallas County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 60 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 9, 5:25 AM CSTFLASH FLOODHoltville, ALFlooding along Lightwood Rd and Ceasarville Rd at Highway 111 in Holtville.
Jan 9, 6:30 AM CSTFLASH FLOOD1 Sw Wetumpka Muni Airp, ALReport of flooding along a portion of Georgia Road or Highway 170. Also, a report of roads and yards flooded near the intersection of Hill Hedge Road and Meadow Lane Drive. Also, a report of water along a portion of Ceasarville Road and Highway 143. Time appro
Jan 9, 6:44 AM CSTFLASH FLOOD2 Wsw Capitol Hill Golf, ALMedia report from Prattville Fire Department of swiftwater rescue team assisting 12 occupants and 6 animals in the Candlestick neighborhood due to flooding. The report also referenced barricades assembled by Prattville Police Department in flooded areas around
Jan 9, 7:30 AM CSTFLASH FLOOD2 Wnw Millbrook, ALPortions of Wolf Road, Fitzpatrick Road and Old Rifle Range Road closed due to flooding. Time estimated by radar.
Jan 9, 7:30 AM CSTFLASH FLOOD2 Wsw Capitol Hill Golf, ALPhoto of a sedan stranded in flood waters up to just past the door handle in the Candlestick Park community near Prattville. Report via social media. Time estimated.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2024-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2024-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 696 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
696 m²/s²
0-3 km storm-relative helicity
841 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

110 
WGUS54 KBMX 091035
FFWBMX
ALC001-047-051-085-101-091345-
/O.NEW.KBMX.FF.W.0001.240109T1035Z-240109T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
435 AM CST Tue Jan 9 2024

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Autauga County in central Alabama...
  Elmore County in east central Alabama...
  Southeastern Dallas County in south central Alabama...
  Lowndes County in south central Alabama...
  Montgomery County in south central Alabama...

* Until 745 AM CST.

* At 435 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Additional rainfall amounts of 1 to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Montgomery, Prattville, Millbrook, Wetumpka, Tallassee, Fort 
  Deposit, Mosses, Hayneville, Pike Road, Elmore, Coosada, 
  Deatsville, Eclectic, Autaugaville, White Hall, Gordonville, 
  Billingsley, Lowndesboro, Benton and Autauga County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3266 8671 3271 8671 3271 8641 3275 8641
      3275 8637 3275 8588 3268 8591 3250 8589
      3248 8585 3245 8599 3242 8602 3233 8597
      3197 8630 3205 8630 3205 8641 3196 8641
      3196 8686 3205 8686 3205 8718 3209 8721

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

40/Sizemore
1 follow-up statement
794 
WGUS74 KBMX 091059
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
459 AM CST Tue Jan 9 2024

ALC001-047-051-085-101-091345-
/O.CON.KBMX.FF.W.0001.000000T0000Z-240109T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Autauga AL-Dallas AL-Elmore AL-Lowndes AL-Montgomery AL-
459 AM CST Tue Jan 9 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CST THIS 
MORNING FOR AUTAUGA, ELMORE, SOUTHEASTERN DALLAS, LOWNDES AND 
MONTGOMERY COUNTIES...

At 459 AM CST, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 5 inches of rain have 
fallen. The expected rainfall rate is 1 to 2 inches in 1 hour. 
Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Montgomery, Prattville, Millbrook, Wetumpka, Tallassee, Fort 
  Deposit, Mosses, Hayneville, Pike Road, Elmore, Coosada, 
  Deatsville, Eclectic, Autaugaville, White Hall, Gordonville, 
  Billingsley, Lowndesboro, Benton and Autauga County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3266 8671 3271 8671 3271 8641 3275 8641
      3275 8637 3275 8588 3268 8591 3250 8589
      3248 8585 3245 8599 3242 8602 3233 8597
      3197 8630 3205 8630 3205 8641 3196 8641
      3196 8686 3205 8686 3205 8718 3209 8721

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

40/Sizemore

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jan 9, 3:42 AM CST, 53 minutes earlier.

Area forecast discussion, Jan 9, 3:42 AM CST, 53 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
342 AM CST Tue Jan 9 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today through Wednesday)
Issued at 229 AM CST TUE JAN 9 2024

A surface low pressure over MS/AL will continue to drag a front
through the area as it move ENE this morning. At the same time,
an upper low will move from OK/MO at present toward IL/IN by 00z
Wed, quickly moving NE into Quebec by 00z Thu. Closer to home,
widespread showers and thunderstorms will continue ahead of this
surface system. The warm front has struggled to push NWD ahead of
the low and associated cold front with the best dew points much of
tonight across the Gulf Coast. As the low moves NEWD across the
state toward sunrise, the warm front will scrape across the SRN
counties of C AL with some lower 60s dew points in this area
finally developing. Will continue to closely monitor this area
through mid morning. By ~15z, higher dew points are replaced
behind the front as drier air moves in and should end our severe
threat. We do have some wrap around moisture that could squeeze a
few light rain showers or sprinkles this afternoon behind the
front. Before the wrap around moisture fully exits, a very light
rain/light snow mix may occur in the far NRN fringe counties, but
temperatures should be above freezing and no frozen accumulation
is expected. Temperatures cool down significantly after midnight
with cooler and drier air moving in and decreasing cloudiness
late.

Tight surface pressure gradients that are the cause for the
overall high winds should lighten up some initially this morning
behind the front, but will remain somewhat elevated, with deep
mixing this afternoon. A wind advisory remains in effect for all
of C AL through 00z Wed. Winds will slowly taper off tonight, but
remain higher than normal overnight winds. Overall conditions
improve for the day Wednesday, with cool, rainfree conditions and
lighter winds that turn back to SRLY during the day.

08

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 229 AM CST TUE JAN 9 2024

Wed night thru Thu evening continue our "break" from activity.
With SRLY light winds Wed night, temperatures will still be cold,
but the atmosphere will begin to moderate. This warming will
continue into the day Thu ahead of our next in a parade of
surface/upper combo systems. Warm moist air off the Gulf of
Mexico will set the stage ahead of a quick moving surface system.
Early Thu over the TX Panhandle, the low swings EWD toward AR by
12z Fri then quickly NEWD to the Great Lakes by Sat 12z. With a
slight negative tilt to our associated upper shortwave rotating
through the trough, trailing close by the surface system, we are
setting up for more strong to possibly severe storms for Friday
ahead of the surface front. Gradient winds look to be elevated
with this system as well. Rainfall amounts do not look to be as
high due to the quicker nature of the system, at this time under
one inch.

We have a decent cool down for the weekend behind this second
system with rain free conditions for Sat/Sun as high pressure
spills down through the C US into the Deep South behind the
retreating low and front. The ridging is short lived as moisture
return does start back during the day on Sun with SLY flow. Clouds
return on Sunday ahead of yet a third system in the active pattern
to move through C AL Sun night through Mon night.

There is much disagreement on the timing of the system, precip
amounts, and the extent of the cold air behind it. Due to the
differing solutions, the GFS tries to bring very cold air in much
sooner while the Euro is still cold but not nearly as cold when
any precip would move through. Blended models such as the NBM
struggle with these potential winter scenarios trying to resolve
the cold/dry not as cold/somewhat rainy game. While we could have
some change in precip over as the cold air moves in before the
drier air catches up, we tend to not get much. Will hold off
before adding any significant frozen precip before some
discrepancies can be resolved.

08

&&

.AVIATION...
(06Z TAFS)
Issued at 1210 AM CST TUE JAN 9 2024

A rather active system continues across the area tonight. SHRA
continue and TSRA is more apparent than earlier, so now have a
mention in for all sites, some through portions of the overnight,
in the SE (MGM/TOI) thru ~14/15z. Some showers will linger behind
but should begin to decrease noticeably as the morning progresses
with the system pulling away. Some storms could be strong/severe
across the SRN portions of C AL/IE...MGM/TOI in the early morning.
Even outside of convection, the overall surface pressure
gradients are tight making for strong winds and gusty in general
~30-40kts for the remainder of the night into the daytime hours.
Winds should start slowly tapering down from 12-18z from W-E as
the system progresses. All sites have MVFR cigs with varying vsbys
depending on rain intensity. IFR is expected for some with even a
few LIFR possible. While conditions should improve to MVFR behind
the stronger convection, MVFR should stick around behind it with
wrap around moisture. The afternoon should hold some VFR until
more MVFR conditions return after sunset.

Note: AMD NOT SKED continues at KASN with equipment/comms issues.

08

&&

.FIRE WEATHER...

Widespread rainfall, with some thunderstorms, will continue to spread
eastward through the area this morning with only a small chance of
some wrap around light activity this afternoon and evening before
the main system pulls off to the northeast. Southeast 20 foot winds
ahead of the system will diminish some this morning and become
southwest to westerly behind the storms. A second period of increased
winds is expected this afternoon, with speeds at 10 to 15 mph,
generally from the west. Drier conditions are expected Wednesday and
Thursday, but minimum relative humidity values remain above 40 percent.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     53  30  48  30 / 100  20   0   0
Anniston    55  30  49  33 / 100  20   0   0
Birmingham  52  31  48  34 / 100  20   0   0
Tuscaloosa  51  30  52  34 /  70  10   0   0
Calera      51  31  50  34 / 100  10   0   0
Auburn      59  32  48  34 / 100  10   0   0
Montgomery  56  33  51  33 / 100   0   0   0
Troy        61  33  53  34 / 100   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 PM CST this evening for the following
counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-
Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-
Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-
Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St.
Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston.

&&

SHORT TERM...08
LONG TERM....08
AVIATION...08
Hazardous weather outlook, Jan 9, 3:54 AM CST, 41 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
354 AM CST Tue Jan 9 2024

ALZ011>015-017>050-101300-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
354 AM CST Tue Jan 9 2024

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Severe storms are possible across the southeast portions of Central
Alabama through 8 AM today. The storms could produce damaging winds
up to 60 mph along with a low end threat for tornadoes.

Windy conditions will continue today with sustained wind speeds of
15 to 25 mph and gusts to 35 mph.

Rainfall, heavy at times, may produce localized flooding this morning,
especially in urban and other poor drainage areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a chance of severe storms on Friday. The threats include
damaging winds up to 60 mph, hail up to quarter size, and isolated
tornadoes. Winds outside thunderstorms may also gust to 35 mph.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
this morning and again on Friday.

In the hours before

Local storm report, Jan 9, 2:52 AM CST, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
252 AM CST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     Non-Tstm Wnd Gst Tuscaloosa Regional Air 33.22N 87.62W
01/08/2024  M40 MPH          Tuscaloosa         AL   ASOS

            ASOS station KTCL Tuscaloosa Airport (KTCL).

0850 PM     Non-Tstm Wnd Gst BJCC                    33.53N 86.81W
01/08/2024  M40 MPH          Jefferson          AL   Mesonet

            Mesonet station 1849W Birmingham Protective
            Stadium.

1239 AM     Non-Tstm Wnd Gst Birmingham Internationa 33.57N 86.75W
01/09/2024  M44 MPH          Jefferson          AL   ASOS

            ASOS station KBHM Birmingham Airport (KBHM).

0205 AM     Non-Tstm Wnd Gst 1 W Maxwell AFB         32.38N 86.37W
01/09/2024  M46 MPH          Montgomery         AL   AWOS

            AWOS station KMXF Maxwell AFB (KMXF).

0104 AM     Non-Tstm Wnd Gst 1 SW Troy Muni Airport  31.85N 86.02W
01/09/2024  M48 MPH          Pike               AL   ASOS

            ASOS station KTOI Troy Airport (KTOI).

0205 AM     Non-Tstm Wnd Gst Dannelly Field          32.30N 86.40W
01/09/2024  M48 MPH          Montgomery         AL   ASOS

            ASOS station KMGM Montgomery Airport (KMGM).

0219 AM     Non-Tstm Wnd Gst 1 W Maxwell AFB         32.38N 86.37W
01/09/2024  M49 MPH          Montgomery         AL   AWOS

            AWOS station KMXF Maxwell AFB (KMXF).

0220 AM     Non-Tstm Wnd Gst Jordan Hare Stadium     32.60N 85.49W
01/09/2024  M57 MPH          Lee                AL   Mesonet

            Mesonet station 1760W Auburn University.

&&
Local storm report, Jan 9, 2:57 AM CST, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
257 AM CST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     Non-Tstm Wnd Dmg Cleveland               33.99N 86.58W
01/09/2024                   Blount             AL   Emergency Mngr

            Several reports of trees and power lines
            down around Blount County, including the
            Cleveland, Hayden, Remlap, and Altoona
            areas. Time estimated.

&&
Local storm report, Jan 9, 3:15 AM CST, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
315 AM CST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 AM     Non-Tstm Wnd Gst 2 WSW Sougahatchee Lake 32.66N 85.45W
01/09/2024  M53 MPH          Lee                AL   Broadcast Media

            Weather station reported gust of 53 mph.

&&
Local storm report, Jan 9, 3:27 AM CST, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
327 AM CST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     Non-Tstm Wnd Dmg 1 SE Gardendale         33.65N 86.81W
01/09/2024                   Jefferson          AL   Public

            Tree on a house along Windsor Ave. Time
            estimated.

&&
Special weather statement, Jan 9, 3:48 AM CST, 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
348 AM CST Tue Jan 9 2024

ALZ041>044-091015-
Autauga AL-Lowndes AL-Montgomery AL-Elmore AL-
348 AM CST Tue Jan 9 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN AUTAUGA...
SOUTHWESTERN ELMORE...LOWNDES AND NORTHWESTERN MONTGOMERY COUNTIES
THROUGH 415 AM CST...

At 348 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Booth to Mosses to 11 miles southwest of
Gordonville. Movement was northeast at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Western Montgomery, Prattville, Millbrook, Wetumpka, Mosses,
Hayneville, Elmore, Coosada, Autaugaville, White Hall, Gordonville,
Lowndesboro, Booth, Boylston, Beechwood, Bob Woodruff Lake, Autauga
County Airport, Woodcrest, Maxwell Air Force Base, and Hunter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3205 8686 3205 8688 3222 8681 3250 8666
      3258 8621 3215 8640 3196 8685 3196 8686
TIME...MOT...LOC 0948Z 231DEG 54KT 3247 8658 3220 8666 3201 8681

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

32/Davis
Local storm report, Jan 9, 4:31 AM CST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
431 AM CST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     Non-Tstm Wnd Dmg 2 NW Ladonia            32.48N 85.12W
01/09/2024                   Lee                AL   Emergency Mngr

            Trees down across Lee County, including
            along Lee Road 268, Lee Road 197, Lee Road
            208, and Lee Road 175. Time estimated.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 11:34 PM CSTSpecial Weather StatementBMXGreene, Sumter26 min
Jan 9, 2:22 AM CSTAreal Flood AdvisoryBMXAutauga, Dallas, Lowndes3 hr
Jan 9, 2:26 AM CSTAreal Flood AdvisoryBMXChilton, Coosa, St. Clair, Shelby, Talladega3 hr
Jan 9, 3:20 AM CSTAreal Flood AdvisoryBMXElmore, Lowndes, Montgomery3 hr
Jan 9, 3:48 AM CSTSpecial Weather StatementBMXLowndes27 min
Jan 9, 4:03 AM CSTAreal Flood AdvisoryBMXBibb, Chilton, Dallas, Jefferson, Perry, Shelby3 hr
Jan 9, 4:39 AM CSTAreal Flood AdvisoryBMXChambers, Lee, Macon, Randolph, Tallapoosa3 hr
Jan 9, 6:17 AM CSTSpecial Weather StatementBMXPike43 min
Jan 9, 6:39 AM CSTAreal Flood AdvisoryBMXBarbour, Bullock, Lee, Macon, Montgomery, Pike and 1 more2 hr
Jan 9, 6:55 AM CSTRiver Flood WarningBMXMontgomery13 hr
Jan 9, 7:05 AM CSTSpecial Weather StatementBMXBarbour40 min
Jan 9, 7:46 AM CSTAreal Flood AdvisoryBMXChilton3 hr
Jan 9, 8:18 AM CSTAreal Flood AdvisoryBMXAutauga, Elmore3 hr
Jan 9, 11:12 AM CSTAreal Flood WarningBMXCherokee24 hr

Nearby

Flash Flood Warnings in Alabama, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.